# SDR DL76S040001

- Difficulty date: January 1, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N133DN
- Make and model: Boeing 767332
- Aircraft serial: 24982
- Aircraft time: 41,613 hours, 19,817 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070003001
- Part serial: 5580
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING MEDICAL EMERGENCY, EEMK, WALKAROUND 02 BOTTLE, FLASHLIGHT, AND BIOHAZARD KIT WERE USED.  REPLACED EEMK O2 BOTTLE FLASHLIGHT BIOHAZARD KIT AND EMK.  OK CONTINUED SERVICE.
